Symmetry, Integrability and Geometry: Methods and Applications (SIGMA)

SIGMA 11 (2015), 078, 23 pages      arXiv:1509.03822

${\mathcal D}$-Pseudo-Bosons, Complex Hermite Polynomials, and Integral Quantization

S. Twareque Ali a, Fabio Bagarello b and Jean Pierre Gazeau cd
a) Department of Mathematics and Statistics, Concordia University, Montréal, Québec, Canada H3G 1M8
b) Dipartimento di Energia, ingegneria dell'Informazione e modelli Matematici, Scuola Politecnica, Università di Palermo, I-90128 Palermo, and INFN, Torino, Italy
c) APC, UMR 7164, Univ Paris Diderot, Sorbonne Paris-Cité, 75205 Paris, France
d) Centro Brasileiro de Pesquisas Físicas, Rio de Janeiro, 22290-180 Rio de Janeiro, Brazil

Received March 28, 2015, in final form September 21, 2015; Published online October 01, 2015

The ${\mathcal D}$-pseudo-boson formalism is illustrated with two examples. The first one involves deformed complex Hermite polynomials built using finite-dimensional irreducible representations of the group ${\rm GL}(2,{\mathbb C})$ of invertible $2 \times 2$ matrices with complex entries. It reveals interesting aspects of these representations. The second example is based on a pseudo-bosonic generalization of operator-valued functions of a complex variable which resolves the identity. We show that such a generalization allows one to obtain a quantum pseudo-bosonic version of the complex plane viewed as the canonical phase space and to understand functions of the pseudo-bosonic operators as the quantized versions of functions of a complex variable.

Key words: pseudo-bosons; coherent states; quantization; complex Hermite polynomials; finite group representation.

pdf (581 kb)   tex (69 kb)


  1. Abreu L.D., Sampling and interpolation in Bargmann-Fock spaces of polyanalytic functions, Appl. Comput. Harmon. Anal. 29 (2010), 287-302, arXiv:0901.4386.
  2. Abreu L.D., Feichtinger H.G., Function spaces of polyanalytic functions, in Harmonic and Complex Analysis and its Applications, Editor A. Vasil'ev, Trends Math., Birkhäuser/Springer, Cham, 2014, 1-38.
  3. Abreu L.D., Gröchenig K., Banach Gabor frames with Hermite functions: polyanalytic spaces from the Heisenberg group, Appl. Anal. 91 (2012), 1981-1997, arXiv:1012.4283.
  4. Agorram F., Benkhadra A., El Hamyani A., Ghanmi A., Complex Hermite functions as Fourier-Wigner transform, arXiv:1506.07084.
  5. Ali S.T., Antoine J.P., Gazeau J.P., Coherent states, wavelets, and their generalizations, 2nd ed., Theoretical and Mathematical Physics, Springer, New York, 2014.
  6. Ali S.T., Bagarello F., Gazeau J.P., Quantizations from reproducing kernel spaces, Ann. Physics 332 (2013), 127-142, arXiv:1212.3664.
  7. Ali S.T., Bhattacharyya T., Roy S.S., Coherent states on Hilbert modules, J. Phys. A: Math. Theor. 44 (2011), 275202, 16 pages, arXiv:1007.0798.
  8. Ali S.T., Ismail M.E.H., Shah N.M., Deformed complex Hermite polynomials, arXiv:1410.3908.
  9. Bagarello F., Examples of pseudo-bosons in quantum mechanics, Phys. Lett. A 374 (2010), 3823-3827, arXiv:1007.4349.
  10. Bagarello F., Pseudobosons, Riesz bases, and coherent states, J. Math. Phys. 51 (2010), 023531, 10 pages, arXiv:1001.1136.
  11. Bagarello F., From self to non self-adjoint harmonic oscillators: physical consequences and mathematical pitfalls, Phys. Rev. A 88 (2013), 032120, 5 pages, arXiv:1309.5065.
  12. Bagarello F., More mathematics for pseudo-bosons, J. Math. Phys. 54 (2013), 063512, 11 pages, arXiv:1309.0677.
  13. Bagarello F., Deformed canonical (anti-)commutation relations and non self-adjoint Hamiltonians, in Non-Selfadjoint Operators in Quantum Physics: Mathematical Aspects, Editors F. Bagarello, J.P. Gazeau, F.H. Szafraniec, M. Znojil, John Wiley & Sons, Inc, Hoboken, NJ, 2015, 121-188.
  14. Bagarello F., Fring A., Non-self-adjoint model of a two-dimensional noncommutative space with an unbound metric, Phys. Rev. A 88 (2013), 042119, 6 pages, arXiv:1310.4775.
  15. Baldiotti M., Fresneda R., Gazeau J.P., Three examples of covariant integral quantization, PoS Proc. Sci. (2014), PoS(ICMP2013), 003, 18 pages.
  16. Balogh F., Shah N.M., Ali S.T., On some families of complex Hermite polynomials and their applications to physics, in Operator Algebras and Mathematical Physics, Operator Theory: Advances and Applications, Vol. 247, Editors T. Bhattacharyya, M.A. Dritschel, Birkhäuser, Basel, 2015, 157-171, arXiv:1309.4163.
  17. Bergeron H., Gazeau J.P., Integral quantizations with two basic examples, Ann. Physics 344 (2014), 43-68, arXiv:1308.2348.
  18. Cahill K.E., Glauber R.J., Ordered expansion in boson amplitude operators, Phys. Rev. 177 (1969), 1857-1881.
  19. Cotfas N., Gazeau J.P., Górska K., Complex and real Hermite polynomials and related quantizations, J. Phys. A: Math. Theor. 43 (2010), 305304, 14 pages, arXiv:1001.3248.
  20. Cuntz J., Simple $C^*$-algebras generated by isometries, Comm. Math. Phys. 57 (1977), 173-185.
  21. Davies E.B., Pseudo-spectra, the harmonic oscillator and complex resonances, R. Soc. Lond. Proc. Ser. A Math. Phys. Eng. Sci. 455 (1999), 585-599.
  22. Davies E.B., Linear operators and their spectra, Cambridge Studies in Advanced Mathematics, Vol. 106, Cambridge University Press, Cambridge, 2007.
  23. Davies E.B., Kuijlaars A.B.J., Spectral asymptotics of the non-self-adjoint harmonic oscillator, J. London Math. Soc. 70 (2004), 420-426.
  24. Gazeau J.P., Heller B., Positive-operator valued measure (POVM) quantization, Axioms 4 (2015), 1-29, arXiv:1408.6090.
  25. Ghanmi A., A class of generalized complex Hermite polynomials, J. Math. Anal. Appl. 340 (2008), 1395-1406, arXiv:0704.3576.
  26. Gradshteyn I.S., Ryzhik I.M., Table of integrals, series, and products, 7th ed., Elsevier/Academic Press, Amsterdam, 2007.
  27. Gröchenig K., Lyubarskii Y., Gabor (super)frames with Hermite functions, Math. Ann. 345 (2009), 267-286, arXiv:0804.4613.
  28. Haimi A., Hedenmalm H., The polyanalytic Ginibre ensembles, J. Stat. Phys. 153 (2013), 10-47, arXiv:1106.2975.
  29. Ismail M.E.H., Analytic properties of complex Hermite polynomials, Trans. Amer. Math. Soc., to appear.
  30. Ismail M.E.H., Simeonov P., Complex Hermite polynomials: their combinatorics and integral operators, Proc. Amer. Math. Soc. 143 (2015), 1397-1410.
  31. Ismail M.E.H., Zeng J., A combinatorial approach to the 2D-Hermite and 2D-Laguerre polynomials, Adv. in Appl. Math. 64 (2015), 70-88.
  32. Ismail M.E.H., Zeng J., Two variable extensions of the Laguerre and disc polynomials, J. Math. Anal. Appl. 424 (2015), 289-303.
  33. Ismail M.E.H., Zhang R., Classes of bivariate orthogonal polynomials, arXiv:1502.07256.
  34. Itô K., Complex multiple Wiener integral, Japan J. Math. 22 (1952), 63-86.
  35. Magnus W., Oberhettinger F., Soni R.P., Formulas and theorems for the special functions of mathematical physics, Die Grundlehren der mathematischen Wissenschaften, Vol. 52, 3rd ed., Springer-Verlag, New York, 1966.
  36. Pedersen G.K., Analysis now, Graduate Texts in Mathematics, Vol. 118, Springer-Verlag, New York, 1989.
  37. Szegő G., Orthogonal polynomials, American Mathematical Society, Colloquium Publications, Vol. 23, 4th ed., Amer. Math. Soc., Providence, R.I., 1975.
  38. Trifonov D.A., Pseudo-boson coherent and Fock states, in Trends in Differential Geometry, Complex Analysis and Mathematical Physics, World Sci. Publ., Hackensack, NJ, 2009, 241-250, arXiv:0902.3744.
  39. Vasilevski N.L., Poly-Fock spaces, in Differential Operators and Related Topics, Vol. I (Odessa, 1997), Operator Theory: Advances and Applications, Vol. 117, Birkhäuser, Basel, 2000, 371-386.
  40. Wünsche A., Laguerre $2$D-functions and their application in quantum optics, J. Phys. A: Math. Gen. 31 (1998), 8267-8287.
  41. Young R.M., On complete biorthogonal systems, Proc. Amer. Math. Soc. 83 (1981), 537-540.

Previous article  Next article   Contents of Volume 11 (2015)